# SDR USAA2011082300005

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 4 & 7 CEILING AND SEAT 10D INOPERATIVE.  REINSTATED ALL CONNECTORS.  ALL EMERGENCY LIGHTS OPS CHECKED NORMAL.
